# SDR DALA2022092906389

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L CTR ENT DOOR MESSAGE ON TAXI IN. CORRECTIVE ACTION: SENSOR FOR THE LEFT NO. 2 PASSENGER DOOR WAS ADJUSTED AND SYSTEM TEST ON DOOR WARNING SYSTEM WAS PERFORMED PER B757-200 AMM 52-71. (9163604)
